Alert archive / Colorado / Freeze Warnings in 2016

Freeze Warning 4, NWS Pueblo, CO

October 4, 20166 counties in Colorado

NWS Pueblo, CO issued this freeze warning at Oct 4, 2016, 12:36 PM MDT for 6 counties in Colorado. It took effect at Oct 5, 2016, 3:00 AM MDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 4, 2016, 12:36 PM MDT (18:36 UTC)
In effect from
Oct 5, 2016, 3:00 AM MDT
Expired
Oct 5, 2016, 8:00 AM MDT
In force
5 hr
Issued by
NWS Pueblo, CO

Counties Bent County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 68 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 6.6 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2584 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-136 m²/s²
0-3 km storm-relative helicity
-77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

355 
WWUS75 KPUB 041836
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1236 PM MDT TUE OCT 4 2016

COZ084-095-096-098-050245-
/O.UPG.KPUB.FZ.A.0002.161005T0900Z-161005T1400Z/
/O.NEW.KPUB.FZ.W.0004.161005T0900Z-161005T1400Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY-
LAMAR VICINITY/PROWERS COUNTY-
INCLUDING...BLACK FOREST...EADS...SHERIDAN LAKE...LAMAR
1236 PM MDT TUE OCT 4 2016

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT WEDNESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* LOCATION...NORTHERN EL PASO... KIOWA AND PROWERS COUNTIES.

* TEMPERATURE...IN NORTHERN EL PASO COUNTY...LOWS IN THE UPPER 20S
  TO LOWER 30S. ACROSS THE REMAINDER OF THE REGION...30 TO 32
  DEGREES. 

* IMPACT...TENDER VEGETATION COULD BE KILLED OR SEVERELY DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

COZ087-088-097-050245-
/O.NEW.KPUB.FZ.W.0004.161005T0900Z-161005T1400Z/
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
LAS ANIMAS VICINITY/BENT COUNTY-
INCLUDING...WALSENBURG...TRINIDAD...LAS ANIMAS
1236 PM MDT TUE OCT 4 2016

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT WEDNESDAY. 

* LOCATION...LOWER ELEVATIONS OF THE SPANISH PEAKS REGION AND
  RATON MESA.

* TEMPERATURE...LOWS 30 TO 32 DEGREES.

* IMPACT...TENDER VEGETATION COULD BE KILLED OR SEVERELY DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

HODANISH
4 follow-up statements
205 
WWUS75 KPUB 042101
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
301 PM MDT TUE OCT 4 2016

COZ084-087-088-095>098-050515-
/O.CON.KPUB.FZ.W.0004.161005T0900Z-161005T1400Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY-
LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY-
INCLUDING...BLACK FOREST...WALSENBURG...TRINIDAD...EADS...
SHERIDAN LAKE...LAS ANIMAS...LAMAR
301 PM MDT TUE OCT 4 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT
WEDNESDAY...

* LOCATION...NORTHERN EL PASO COUNTY...KIOWA...PROWERS AND BENT
  COUNTIES...AND THE LOWER ELEVATIONS OF THE SPANISH PEAKS REGION.

* TEMPERATURE...IN NORTHERN EL PASO COUNTY...LOWS IN THE UPPER 
  20S TO LOWER 30S. ACROSS THE REMAINDER OF THE REGION...30 TO 
  32 DEGREES. 

* IMPACT...TENDER VEGETATION COULD BE KILLED OR SEVERELY DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

HODANISH
134 
WWUS75 KPUB 050434
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1034 PM MDT TUE OCT 4 2016

COZ084-087-088-095>098-051245-
/O.CON.KPUB.FZ.W.0004.161005T0900Z-161005T1400Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY-
LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY-
INCLUDING...BLACK FOREST...WALSENBURG...TRINIDAD...EADS...
SHERIDAN LAKE...LAS ANIMAS...LAMAR
1034 PM MDT TUE OCT 4 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT
WEDNESDAY...

* LOCATION...NORTHERN EL PASO COUNTY...KIOWA...PROWERS AND BENT 
  COUNTIES...AND THE LOWER ELEVATIONS OF THE SPANISH PEAKS 
  REGION. 

* TEMPERATURE...IN NORTHERN EL PASO COUNTY...LOWS IN THE UPPER 
  20S TO LOWER 30S. ACROSS THE REMAINDER OF THE REGION...30 TO 
  32 DEGREES. 

* IMPACT...TENDER VEGETATION COULD BE KILLED OR SEVERELY DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
375 
WWUS75 KPUB 050944
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
344 AM MDT WED OCT 5 2016

COZ084-087-088-095>098-051400-
/O.CON.KPUB.FZ.W.0004.000000T0000Z-161005T1400Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY-
LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY-
INCLUDING...BLACK FOREST...WALSENBURG...TRINIDAD...EADS...
SHERIDAN LAKE...LAS ANIMAS...LAMAR
344 AM MDT WED OCT 5 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

* LOCATION...NORTHERN EL PASO COUNTY...KIOWA...PROWERS AND BENT 
  COUNTIES...AND THE LOWER ELEVATIONS OF THE SPANISH PEAKS 
  REGION. 

* TEMPERATURE...IN NORTHERN EL PASO COUNTY...LOWS IN THE UPPER 
  20S TO LOWER 30S. ACROSS THE REMAINDER OF THE REGION...30 TO 
  32 DEGREES. 

* IMPACT...TENDER VEGETATION COULD BE KILLED OR SEVERELY DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
224 
WWUS75 KPUB 051350
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
750 AM MDT WED OCT 5 2016

COZ084-087-088-095>098-051500-
/O.EXP.KPUB.FZ.W.0004.000000T0000Z-161005T1400Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY-
LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY-
INCLUDING...BLACK FOREST...WALSENBURG...TRINIDAD...EADS...
SHERIDAN LAKE...LAS ANIMAS...LAMAR
750 AM MDT WED OCT 5 2016

...FREEZE WARNING WILL EXPIRE AT 8 AM MDT THIS MORNING...

TEMPERATURES WILL CONTINUE TO WARM INTO THE 30S AND AND 40S
THROUGH MID MORNING ACROSS THE EASTERN PLAINS. THIS WILL ALLOW FOR
THE FREEZE WARNING ACROSS PORTIONS OF THE EASTERN PLAINS TO
EXPIRE AT 8 AM MDT.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Oct 4, 12:32 PM MDT, 4 minutes earlier.

Area forecast discussion, Oct 4, 12:32 PM MDT, 4 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1232 PM MDT Tue Oct 4 2016

.UPDATE...
Issued at 1227 PM MDT Tue Oct 4 2016

Have changed freeze watches to freeze warnings...and have also
added areas down near ktad to the warning. Temps in some of these
areas will likely get down into the 30-32F range...with areas in N
El paso county getting into the upper 20s.

&&

.SHORT TERM...(Today and tonight)
Issued at 405 AM MDT Tue Oct 4 2016

Gusty winds continue ovr and nr the hyr trrn this morning as an upr
trof moves acrs the state.  This upr trof wl exit the area to the
east early in the afternoon.  Later this morning and into the early
afternoon, gusty westerly winds are expected to spread out ovr some
of the lower elevations, like over the San Luis Valley and the I-25
corridor, which wl result in critical or near critical fire weather
conditions for a couple or a few hours as humidities fall, however
does not look widespread enough for long enough to issue a fire
weather highlight.  In the late afternoon, although it will still be
breezy, the winds should decrease a bit.  The weather is expected to
be dry today with cooler temps.  Highs should be in the upr 50s and
lower 60s in the high valleys, with mid 60s to mid 70s acrs the I-25
corridor and southeast plains.

The weather wl remain dry tonight and the main concern wl be the
potential for near freezing temps ovr some of the southeast plains.
MET guidance is cooler than the MAV with 28 degrees for KLAA and
KAFF tonight. At this time it looks like northern El Paso, much of
Kiowa and portions of Prowers counties may have the best chance of
seeing temps around freezing, but not expecting a hard freeze. Not
really expecting frost so will issue a freeze watch for these
locations for late tonight and early Wed morning.

.LONG TERM...(Wednesday through Monday)
Issued at 405 AM MDT Tue Oct 4 2016

...A quick shot rain and snow Wednesday night and Thursday...

Wednesday-Thursday night...Moderate westerly flow aloft across the
region on Wednesday becomes more southwest and increases Wednesday
night and into Thursday, as secondary energy digging across the
Inter-mountain West carves out a trough across the Great Basin. Said
trough and associated cold front lifts out across the state through
the day Thursday and into Northern High Plains Thursday night.
Models differ on the amplitude and speed of the system, with the
latest ECMWF the weakest and fastest solution, the NAM with deepest
and slowest solution, and the GFS in between the other models.

At any rate, looks to be a quick shot of rain and snow across the
across the central mountains Wednesday night and early Thursday,
with precipitation spreading east across the higher terrain and
portions of the eastern plains Thursday afternoon and evening. UVV
and cold air associated with the passing trough to bring snow levels
down to 8000 FT through the day Thursday and possibly down to 6000
FT late Thursday afternoon and early evening behind a passing cold
front across the plains. Current grids are indicating between 3 and
6 inches of snow across the higher terrain of the central mountains
and northern portions of the eastern mountains. If the slower and
deeper NAM solution is more correct, would see better chances of
light snow accumulations over and near the southeastern mountains
with a more north to northeast SFC-H7 wind regime.

As for temperatures, breezy west to southwest winds across the on
Wednesday to help boost highs to at and above seasonal levels,
especially across the plains. Cooling from west to east can be
expected Wednesday night through the day Thursday with associated
cold front bringing gusty north to northeast winds to the plains
late Thursday afternoon and evening.  Could also see some sub
freezing temperatures across the plains late Thursday night and
early Friday morning, depending on how fast the system is, which
would allow for faster clearing and decreasing winds.

Friday-Monday...A warming and drying trend remains in the forecast
as more seasonal westerly flow aloft takes hold across the region.
Latest models dry to bring a slight increase in moisture to the area
for the weekend, though doesn't look to bring more than a few
afternoon and evening showers to the higher terrain.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1117 AM MDT Tue Oct 4 2016

Gusty west to northwest winds will occur this afternoon at all 3
taf sites. The winds will decrease by late afternoon or early
evening. Winds will be light tonight. Mainly clear skies are
expected during the next 24h.

&&

.FIRE WEATHER...
Issued at 837 AM MDT Tue Oct 4 2016

Will be issuing a Red Flag Warning for Fremont...Pueblo and
Southern El Paso counties shortly. It will be marginal event with
gusts to 25 to 30 mph in locations. In El Paso county...the
strongest winds will occur south of Colorado Springs
proper...mainly along the El Paso/Pueblo county line. \/Hodanish

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from 3 AM to 8 AM MDT Wednesday for COZ084-087-
088-095>098.

Red Flag Warning until 7 PM MDT this evening for COZ222-227-228.

&&

UPDATE...HODANISH
SHORT TERM...28
LONG TERM...MW
AVIATION...HODANISH
FIRE WEATHER...HODANISH
Hazardous weather outlook, Oct 4, 8:56 AM MDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
856 AM MDT TUE OCT 4 2016

COZ058>089-093>099-051500-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
856 AM MDT TUE OCT 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

GUSTY WINDS...LOW HUMIDITIES AND DRY FUELS WILL LEAD TO HIGH FIRE
DANGER ACROSS FREMONT...PUEBLO AND FAR SOUTHERN EL PASO COUNTY FROM
LATE THIS MORNING INTO THIS EVENING. OUTDOOR BURNING OR ANY OTHER
ACTIVITIES THAT COULD START A FIRE SHOULD BE POSTPONED.

TONIGHT THERE IS THE POTENTIAL FOR LOW TEMPERATURES TO FALL TO
AROUND FREEZING IN NORTHERN EL PASO...KIOWA AND PROWERS COUNTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN UPPER LEVEL WEATHER SYSTEM AND ITS ASSOCIATED COLD FRONT WILL
MOVE THROUGH THE AREA WEDNESDAY NIGHT AND THURSDAY...BRINGING A
QUICK SHOT OF RAIN AND SNOW AND MUCH COLDER AIR TO THE AREA. THIS
SYSTEM LOOKS TO BRING SNOW ACCUMULATIONS OF 3 TO 6 INCHES TO THE
HIGHER TERRAIN OF THE CENTRAL MOUNTAINS AND INTO THE PIKES PEAK
REGION. SNOW LEVELS COULD FALL TO AROUND SIX THOUSAND FEET LATER
THURSDAY AFTERNOON AND EVENING...BRINING SOME LIGHT SNOW ACCUMULATIONS
TO THE PALMER DIVIDE...THE WET MOUNTAINS...AND THE SANGRE DE CRISTO
RANGE BY THURSDAY NIGHT.

TEMPERATURES FRIDAY AND SATURDAY MORNINGS MAY FALL TO AROUND FREEZING
ACROSS PORTIONS OF THE SOUTHEAST PLAINS. THERE IS STILL SOME UNCERTAINTY
REGARDING HOW COLD THIS STORM SYSTEM WILL BE...AND HOW MUCH SNOW MAY
FALL. KEEP CHECKING THE FORECAST FOR THE LATEST UPDATES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

34/28

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 3:40 AM MDTFreeze WatchPUBEl Paso, Kiowa, Prowers9 hr
Oct 4, 8:48 AM MDTRed Flag WarningPUBEl Paso, Fremont, Pueblo10 hr

Nearby

Freeze Warnings in Colorado, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.